# SDR DALA2024040504124

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,743 hours, 43,858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 676 INTERMITTENT R AFT ENTRY DOOR CAUTION MSG ON LANDING. CORRECTIVE ACTION: FOUND ADJ. NUT ON TARGET LOOSE. TIGHTENED NUT, DOOR CKS OK PER B757 MM REF 52-71. SUGGEST REPLACE DOOR SWITCH HARDWARE. (5621830)
